# SDR DALA1034799855

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN FLOOR PANEL 33, DAMAGE AT FWD END CUTOUT DAMAGE 2 .1250"X 10 IAW SRM 51-70-4.  FABRICATED 1EA DOUBLER IAW SRM 53-23-0 ITEM 6 FIG 4, 51-20-4, 51-10-4. ALODINED AND PRIMED IAW SRM 51-10-3 INSTALLED 1EA DOUBLER AND 1EA FILLER IAW SRM 51-70-4 AND 51-30-2.
